# SDR UIEA2019070904719

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,507 hours, 16,976 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN - 0 OIL QUANTITY ( SERVICED APU OIL IAW AMM 12-10-00. APU OPS CHECK GOOD. NO DEFECTS NOTED  )
